# SDR SWAA2023042019844

- Difficulty date: March 22, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FLOOR SUPPORT BEAM BETWEEN FLOORBEAMS AT STA 947 TO STA 967 AT LBL 52 HEAVILY CORRODED ON FORWARD END<[01] REMOVED AND REPLACED FLOOR SUPPORT BEAM PER SRM 51-40-02
